MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID PLEXUS

VASCUTEK LTD THORAFLEX HYBRID PLEXUS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code: 4440 - thrombosis/thrombus: within the event intake form the event was reported as a right common femoral artery thrombosis.4582 - no clinical signs, symptoms or conditions: within the event intake form it stated the event outcome was recovered/resolved with treatment, and resolved without sequelae.Impact code: 2199 - no health consequences or impact: within the event intake form it stated the event outcome was recovered/resolved with treatment, and resolved without sequelae.Medical device problem code: 2993 - adverse event without identified device or use problem: within the event intake form it stated that the event is related to the relaypro extension procedure, and not associated with a device deficiency.Component code: 4755 - part / component / sub assembly term not applicable.Type of investigation: 4110 - trend analysis: 4 year review was performed for thoraflex hybrid > occlusion/thrombosis > artery occurrence rate was (b)(4).Trend was identified at this time and events are being reviewed by manufacturers subject matter expert (sme) to determine outcome.4111 - communication/interviews: manufacturer has requested additional information from the site.3331 - analysis of production records: comprehensive batch review had been performed.No issues were identified during manufacture of this device.Device manufactured to specification.4112 - analysis of information provided by user/third party: scans were provided but the review was not performed this was due to the event occurred on the day of the relay pro extension and the thrombosis occurred at the femoral artery, which is used to implant the relay device.4117 - device not accessible for testing: device remains implanted.Investigation findings: 213 - no device problem found: within the event intake form it stated that the event is related to the relaypro extension procedure, and not associated with a device deficiency.Also comprehensive batch review had been performed.No issues were identified during manufacture of this device.Device manufactured to specification investigation conclusion: 22 - known inherent risk of device: ifu review was performed which identified in 301-216 thoraflex hybrid gelita mdr multilingual rev 0 section 8 mentions thrombosis.11 - conclusion not yet available.
 
Event or Problem Description
Vent was reported by clinical study extend - (b)(4), event was for right common femoral artery thrombosis.Patient's thoraflex hybrid implant took place on (b)(6) 2025.On index pod 120 (on (b)(6) 2025), the day of the extension procedure, the patient experienced an event of right common femoral artery thrombosis, described by the site as "conversion to open for repair of the right scarpa on thrombosis of the right common femoral artery".Severity of the event was reported as mild.Relaypro extension was implanted on (b)(6) 2025.The site have indicated that the event is possibly related to device (undetermined as to whether this is the thoraflex hybrid or relaypro), related to the relaypro extension procedure, and not associated with a device deficiency.
 
Event or Problem Description
Event was reported by clinical study extend - (b)(6), event was for right common femoral artery thrombosis.Patient's thoraflex hybrid implant took place on (b)(6) 2025.On index pod 120 ((b)(6) 2025), the day of the extension procedure, the patient experienced an event of right common femoral artery thrombosis, described by the site as "conversion to open for repair of the right scarpa on thrombosis of the right common femoral artery".Severity of the event was reported as mild.Relaypro extension was implanted on (b)(6) 2025.The site have indicated that the event is possibly related to device (undetermined as to whether this is the thoraflex hybrid or relaypro), related to the relaypro extension procedure, and not associated with a device deficiency.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00082 to provide event closure information for tag0321.
 
Additional Manufacturer Narrative
Clinical code: 4440 - thrombosis/thrombus: the event was reported as a right common femoral artery thrombosis.4582 - no clinical signs, symptoms or conditions: the event outcome was recovered/resolved with treatment and resolved without sequelae.Impact code: 2199 - no health consequences or impact: the event outcome was recovered/resolved with treatment and resolved without sequelae.Medical device problem code: 2993 - adverse event without identified device or use problem: t the event is related to the relaypro extension procedure, and not associated with a device deficiency.Component code: 4755 - part / component / sub assembly term not applicable.Type of investigation: 4110 - trend analysis: 4 year review was performed for thoraflex hybrid > occlusion/thrombosis > artery occurrence rate was (b)(4).Trend was identified at this time and events are being reviewed by manufacturers subject matter expert (sme) to determine outcome.4111 - communication/interviews: additional information was provided which state the below: no issues with the thoraflex hybrid before or during implant, issue was identified with the thoracic extension.The event is not considered to be related to thoraflex hybrid.There was no defect/ failure of the thoraflex hybrid device.The patient's artery was injured during the thoracic extension there was no calcification in the artery.The patient had no allergies to the components of the prosthesis.There was perioperative signs of thrombosis, immediate conversion the thrombus was considered a consequence of the relay deployment procedure, due to the lack of possibility of removing the thoracic stent graft which was too short during the ascent, but which could not be exchanged because it could not be re-sheathed, therefore requiring the addition of a 24f gore tevar, and on the other hand, difficulty in mounting the relay stent graft.The thrombus was located at the puncture point.The thrombus not associated with the thoraflex hybrid the thrombosis of the artery occurred due to failure of the functioning of the percutaneous closure devices, with the surgical opening of the scarpa, the observation in addition to the arteriotomy of the artery caused by the rise of the material, an artery presenting a lesion on its anterior surface further upstream of the puncture site, caused by the rise of one of the devices, but the clinican can't say which one between the tevar extend terumo, or the tevar gore that had to added due to not being able to remove or exchange the terumo stent that had been mounted and which was actually too short.3331 - analysis of production records: comprehensive batch review had been performed.No issues were identified during manufacture of this device.Device manufactured to specification.4112 - analysis of information provided by user/third party: scans were provided but the review was not performed this was due to the event occurred on the day of the relay pro extension and the thrombosis occurred at the femoral artery, which is used to implant the relay device.4117 - device not accessible for testing: device remains implanted.Investigation findings: 213 - no device problem found: within the event intake form it stated that the event is related to the relaypro extension procedure, and not associated with a device deficiency.Also, comprehensive batch review had been performed.No issues were identified during manufacture of this device.Device manufactured to specification investigation conclusion: 22 - known inherent risk of device: ifu review was performed which identified in 301-216 thoraflex hybrid gelita mdr multilingual rev 0 section 8 mentions thrombosis.4310 - cause traced to non-device related factors: the site confirmed that the event was not related to the thoraflex hybrid device and there was no issues with the thoraflex hybrid before or during implant.Also, there was no defect/ failure of the thoraflex hybrid device, the thrombus not associated with the thoraflex hybrid.4323- device problem excluded: the site confirmed that the event was not related to the thoraflex hybrid device and there was no issues with the thoraflex hybrid before or during implant.Also, there was no defect/ failure of the thoraflex hybrid device, the thrombus not associated with the thoraflex hybrid.

Brand Name
THORAFLEX HYBRID PLEXUS
Common Device Name
THORAFLEX HYBRID
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9-RR
UK   PA4 9RR
MDR Report Key23130371
Report Number9612515-2025-00082
Device Sequence Number18465950
Product Code QSK
UDI-Device Identifier05037881031873
UDI-Public05037881031873
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHP3036X150B-G
Device Lot Number26095037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer09/01/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale